Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sweet.girl

Veteran Member
  • Total Reviews

    0
  • Content Count

    69
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sweet.girl

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Toronto Ont.

Recent Profile Visitors

1548 profile views
  1. hey. yes my derm gave me a prescription for prednisone while on accutane. It was at the beginning and I was breaking out like mad. I had cysts and my face swelled a little. I didnt go on it though, this was a personal choice. I was on 80mg per day of accutane I just didnt want to pump more in my system than i had too. From what I have heard though, prednisone while on the accutane is good and reduces facial swelling and helps to deal with insane acne.
  2. mine went away for the most part. ive been done since april 2009 and they have since returned (not as bad though)
  3. hey everyone. I did accutane from november 2008 to april 2009, and I just wanted to say that it has been one of the best decision i have ever made. My skin is clear and remains clear except for the odd pimple here and there! I do have a question about the hair loss. During my course I didnt think i was losing that much hair, but after it I found my hair to be extremely fine, and whenever i washed or brushed my hair loads would come out. It has sort of stopped now and I noticed I have tons of
  4. Hi! did/do your redness fade?

    1. Hey guys! Late last yr and early this year I was on Accutane. Specifically from November 2008- April 2009. I was on 80mg per day. I finished and my skin has been clear. My only issue is that lately I have been getting bumps under my skin a lot. They are not becoming whiteheads or pimples, but they are bumps under my skin. I am just wondering if this is common? These bumps are not noticeable except to me. I still look like my skin is fully clear. I have gone to my derm a little over a month
    2. I finished accutane in april and i seemed to have had a really good experience. I was on 80mg for the whole thing. The worst that I got was a horrid horrid IB, i got some many zits and a few cysts (which were clustered together) so that was pretty painful. That aspect of my course lasted maybe.... 1 month before it was was on its way to recovery. Other than that, I got really dry lips, i got a rash on the back of my hands (which was probably exacerbated by the fact that it was winter where i l
    3. thanks for all your replies. I am not on birth control because i really didnt need it. IDK if its different in the usa, but here they dont make you go on if you are not gonna be sexually active during the term. as for my dr, i know it is a side effect and when i asked him he said it wasn't i know that he is wrong, but as it stands right now i am done accutane in 5 days, if in the future i need to go on it again i will look into different doctors. Again.. i know its a side effect. I am just wo
    4. no i know i read it there too, and i asked him and he said it shouldnt matter. idk. and yes i am abstinent that is why i am not pregnant. i am just concerned. also what does HBC mean?
    5. This morning I woke up thinking wow, when did i have my last period, and i realized it has been over a month. i am FOR SURE not pregnant, and I am just wondering if missed periods have been a common side effect. My cycle has changed since I have been on it and I asked my doc and he said its not a side effect (which i didn't believe) I am done accutane in 6 days and have been on 80mg per day since nov (so 5 months) help guys, i am kinda freaked out, I never thought id want my period (aka normal
    6. my derm has said that retin-a would not work after accutane and said he wouldnt prescribe it
    7. I am not sure how to get rid of that. You should check with your derma ASAP! He can prescribe cream I am sure!
    8. Hey I have some IB hope for u! I had a HORRID breakout, mine lasted all in all about 2 months. My friend though, took accutane last year and her IB lasted a really long time, like 3 months.
    9. At the beginning i definitely had the swollen lips, you should see some of my pics during hte first month or so, it looked like i had lip injections
    10. YESSSSSS! blackheads get better!!!! I wondered the same thing as my nose was covered in them and they get pushed out!! yayayyy!
    ×